Experiences with Topical Steroids? Are They Ototoxic? Can They Make Tinnitus Worse?

Discussion in 'Support' started by Jack Straw, Oct 23, 2020.

?

Did taking a topical corticosteroid effect your tinnitus?

  1. Yes, permanently

    0 vote(s)
    0.0%
  2. Yes, temporarily

    2 vote(s)
    22.2%
  3. No

    7 vote(s)
    77.8%
    1. Jack Straw
      Balanced

      Jack Straw Member Podcast Patron Benefactor Ambassador Hall of Fame Advocate

      Location:
      US
      Tinnitus Since:
      1990s
      Cause of Tinnitus:
      Infection, Acoustic Trauma
      I am dealing with a case of dermatitis and my doctor prescribed me Desonide, which is a corticosteroid. Here is a link to the drug if anyone wants to read about it.

      https://www.drugs.com/pro/desonide.html.

      I can't find anything regarding these types of drugs being ototoxic on the web.

      Does anyone have experience with steroid creams?
       
    2. AUTHOR
      AUTHOR
      Jack Straw
      Balanced

      Jack Straw Member Podcast Patron Benefactor Ambassador Hall of Fame Advocate

      Location:
      US
      Tinnitus Since:
      1990s
      Cause of Tinnitus:
      Infection, Acoustic Trauma
      I'm surprised not a lot of people have had experiences with steroid creams!

      Anyone?
       
    3. TinaRuns

      TinaRuns Member

      Tinnitus Since:
      Sept 2020
      Cause of Tinnitus:
      Ear infection / perforation
      I know this is an old post but in case anyone else searches. Topical steroids in the ear canal for seb derm made my tinnitus noticeably spike every time I tried using the cream. First it was just for 24 hours but then the spike kept lasting longer, like a few days. I tried maybe 8-10 days then stopped bc of the spike. For me, the spikes were all temporary.
       
      • Like Like x 2
Loading...

Share This Page